# SDR SWAA2024012938338

- Difficulty date: January 8, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TRACK FOR SLIDING SEAL R/H STAB PANEL 343AT IS CRACKED<[01] REPLACED FWD TRACK FOR R/H STAB PANEL 343AT SLIDING SEAL. ALSO REMOVED AND REINSTALLED PANEL 343AT TO F.O.M. REF SRM 51-40-02;[02] CW
